Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Note upon the numerical evaluation of limits of sequences

Author: LL. G. Chambers
Journal: Math. Comp. 11 (1957), 19-21
MSC: Primary 65.3X
MathSciNet review: 0085599
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society